Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

booots

Member
  • Total Reviews

    0
  • Content Count

    68
  • Joined

  • Last visited

Community Reputation

4 Neutral

About booots

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

1967 profile views
  1. I have started to get this too after 6 months of accutane. I don't mind it though as it adds a little color to my ugly white face. I only get it in the afternoon and it gets even worse when I'm stressed.
  2. Any form of Laser treatment should be avoided while taking Accutane and even for a few months afterwards.
  3. My joints are so painful since starting Accutane. I feel like I'm getting arthritis in my ankles, knees and neck. I work out 5 days a week with weights and cardio and the more I move the better I feel. If I sit for long periods of time I feel more pain. I also agree that taking Glucosamine may help. 12 is a bit young for Accutane but that's not really my business. I would also say that 12 is too young for the Pill. I started on it when I was 14 and regret it now as I've never had a regular p
  4. Aren't Retinol and Retin-a two totally different things?
  5. Maybe I'm just getting old. Maybe it's the Accutane. It hurts so much in my knees and ankles and feet to walk after I've been sitting down for 30 mins or longer. I'm fine if I'm up on my feet throughout the day, walking around. It's only after I've been sitting watching tv or reading a book on the couch that my knees almost collapse underneath me when I get up. It's only started happening since the beginning of the year which is the same time I started the Accutane. Anyone else feel li
  6. I have no idea how to change Display Name or Member Type. I don't see the same things from the screen shot above http://oi50.tinypic.com/in96k6.jpg
  7. They took blood and tested levels of male and female hormones. I didn't ask the specifics but the doc said all was absolutely normal. I was diagnosed with PCOS 10 years ago but the symptoms went away after taking birth control pill and did not include hair growth just acne and painful heavy and infrequent periods. I haven't taken the pill for aout 2 years though so maybe it's reappearing :(
  8. maybe the side effects are worse the 4th time because of all the accumulated isotetrin on your blood? I'm not sure Try Carmex. It's the absolute best for the price />http://www.chemistdirect.com.au/media/catalog/product/cache/5/image/250x/9df78eab33525d08d6e5fb8d27136e95/3/2/321400.jpg
  9. I find Carmex Lip Balm in a little tub is the best. The tub is better than the Carmex in a tube also for some reason. Better than Vaseline, Blistex, Paw Paw Ointment and Burts Bees. Burts Bees would come a close second though. http://www.chemistdirect.com.au/media/catalog/product/cache/5/image/250x/9df78eab33525d08d6e5fb8d27136e95/3/2/321400.jpg You can get it in Coles and most chemists.
  10. My hair (everywhere) is growing so fast on Accutane. It is so annoying. At first I thought it was my hormones acting up but all tests have come back fine. The doctor says the Accutance might be causing the excessive hair growth but it's not listed as a common side effect. I have never had a hair on my foot or toe or upper lip and now boom! there is hair everywhere. I used to only shave my legs and armpits twice a week now I have to do it every second day. I sure hope when I stop the Ac
  11. Let your face and any hair around your face dry completely before applying the BP. Then let the BP dry completely before applying the AHA and so on. I get the balling sometimes if i have put too little BP or haven't let the BP dry enough before applying the AHA Also, oil naturally removes dirt and other substances from your skin if rubbed in too thoroughly, maybe that is the problem. Apply the jojoba gently and don't rub for too long.
  12. It all depends on how long you leave in between applying the BP and the AHA and then the jojoba. I get the balling sometimes if i have put too little BP or haven't let the BP dry enough before applying the AHA Also, oil naturally removes dirt and other substances from your skin if rubbed in too thoroughly, maybe that is your problem (ie Oil Cleansing Method)
  13. you probably don't need a toner also, are you moisturising afterwards? i always give anything at least 28 days to see what results are as the (female) body tends to work in a 28 day cycle
×